Abscess in Mouth

Hello all,

My Son has recently had abscess's in his mouth (not due to poor dental hygiene) and i was wondering if anyone else has had this problem, could it be a side effect from his medication, he is on ventolin, seritide, Montelukast, and citrizine daily. Or could it be because his immune system is generally low.

Any thoughts would be appreciated.

Vicky

3 Replies

oldestnewest
  • I get mouth abscesses but caused by pred! I use a mouthwash three times a day and it is helping!

  • Thanks Honey, we are seeing his dentist next week so i will see if we have to increase the mouthwash!

  • I just make sure that my daughter has water to rinse every single time she takes any of her meds, and she is on pretty much the same as you have mentioned. I was told by a friend with asthma to do this to prevent ulcers and so far this has worked reasonably well. She still gets the odd ulcer, but nothing too serious.

    Hope your boys Abscess clears up soon

You may also like...